×

zbMATH — the first resource for mathematics

Counting non-isomorphic chord diagrams. (English) Zbl 0913.68148
Summary: Different formulas counting families of non-isomorphic chord diagrams are given: planar and toroidal ones and those of maximal genus. These formulas are obtained establishing results on the structure of the automorphism group of diagrams of a given genus.

MSC:
68R10 Graph theory (including graph drawing) in computer science
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bar-Natan, D., On the Vassiliev node invaraints, Topology, 34, 423-472, (1995) · Zbl 0898.57001
[2] Bessis, L., Harvey-wiman hypermaps, () · Zbl 0878.30030
[3] Bétréma, J.; Cori, R.; Sossinsky, A., Diagrammes de cordes et courbes de Gauss, (1994), Université Bordeauxl, Unpublished manuscript
[4] Bianchi, G.; Cori, R., Colorings of hypermaps and a conjecture of Brenner and Lyndon, Pacific J. math., 110, 41-48, (1984) · Zbl 0531.05034
[5] Cori, R., Un code pour LES graphes planaires et ses applicationse, Astérisque, 27, (1975) · Zbl 0313.05115
[6] Cori, R.; Machi, A., Maps, hypermaps and their automorphisms: a survey, I, II, III, Expo. math., 10, 403-467, (1992) · Zbl 0772.05039
[7] Harer, J.; Zagier, D., The Euler characteristic of the moduli space of curves, Invent. math., 85, 457-485, (1986) · Zbl 0616.14017
[8] Jackson, D.M., Counting cycles in permutations by group characters with an application to a topological problem, Trans. amer. math. soc., 299, 785-801, (1987) · Zbl 0655.05005
[9] Labelle, G.; Leroux, P., Enumeration of plane trees according to their degrees distribution, Discrete math., 157, 227-240, (1996) · Zbl 0868.05030
[10] Liskovets, V.A., Enumeration of non-isomorphic planar maps, Selecta math. soviet., 4, 4, 303-323, (1985) · Zbl 0578.05033
[11] Machi, A., The Riemann-Hurwitz formula for the centralizer of a pair of permutations, Arch. der math., 42, 280-288, (1984) · Zbl 0522.20003
[12] Tutte, W.T., A census of planar maps, Canad. J. math., 15, 249-271, (1963) · Zbl 0115.17305
[13] Walkup, D.W., The number of plane trees, Mathematika, 19, 200-204, (1972) · Zbl 0253.05106
[14] Walsh, T.R.S.; Lehman, A.B.; Walsh, T.R.S.; Lehman, A.B., Counting rooted maps by genus I, II, J. combin. theory (B), J. combin. theory (B), 13, 122-141, (1972) · Zbl 0228.05108
[15] Walsh, T.R.S.; Lehman, A.B., Counting rooted maps by genus III, J. combin. theory (B), 18, 200-204, (1975) · Zbl 0299.05110
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.